# SDR ABXA201402100001

- Difficulty date: January 16, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511077
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED AT STATION 266 LT APPROXIMATE LOCATION JUST BEFORE STEP TO COCKPIT.  REPAIRED CRACKED FLOOR BEAM AT STATION 266 LT IAW SRM 51-40-02 & REA B653-60809-MR. SDR INFO CRACK .750, PN 141T5110-77, SN NSN, PART NAME FLOOR BEAM, EXACT FUSELAGE STATION & BODY STATION LOCATION ON ACFT FROM STATION 266.5 TO LBL 18, EXACT STRINGER & WING STATION LOCATION ON ACFT FROM NA TO NA.  ACFT WAS GROUNDED.
